CASIA OpenIR

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Nonlinear Asymmetric Multi-Valued Hashing 期刊论文
IEEE TRANSACTIONS ON PATTERN ANALYSIS AND MACHINE INTELLIGENCE, 2019, 卷号: 41, 期号: 11, 页码: 2660-2676
Authors:  Da, Cheng;  Meng, Gaofeng;  Xiang, Shiming;  Ding, Kun;  Xu, Shibiao;  Yang, Qing;  Pan, Chunhong
View  |  Adobe PDF(2583Kb)  |  Favorite  |  View/Download:165/39  |  Submit date:2018/10/07
Asymmetric hashing  multi-valued embeddings  binary sparse representation  nonlinear transformation